Relationships between pairs of representations of signed binary matroids

B. Guenin, Irene Pivotto, P. Wollan

    Research output: Contribution to journalArticle

    3 Citations (Scopus)

    Abstract

    We show how pairs of signed graphs with the same even cycles relate to pairs of grafts with the same even cuts. These results are proved in the more general context of signed binary matroids. © 2013 Society for Industrial and Applied Mathematics.
    Original languageEnglish
    Pages (from-to)329-341
    JournalSIAM Journal on Discrete Mathematics
    Volume27
    Issue number1
    DOIs
    Publication statusPublished - 2013

      Fingerprint

    Cite this